Global strong solutions in Sobolev or Lebesgue spaces to the incompressible Navier-Stokes equations in 3
Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 3, p. 319-336
@article{AIHPC_1996__13_3_319_0,
     author = {Planchon, Fabrice},
     title = {Global strong solutions in Sobolev or Lebesgue spaces to the incompressible Navier-Stokes equations in $\mathbb {R}^3$},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {13},
     number = {3},
     year = {1996},
     pages = {319-336},
     zbl = {0865.35101},
     mrnumber = {1395675},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1996__13_3_319_0}
}
Planchon, F. Global strong solutions in Sobolev or Lebesgue spaces to the incompressible Navier-Stokes equations in $\mathbb {R}^3$. Annales de l'I.H.P. Analyse non linéaire, Volume 13 (1996) no. 3, pp. 319-336. http://www.numdam.org/item/AIHPC_1996__13_3_319_0/

[1] H. Beirã O Da Vega, Existence and Asymptotic Behaviour for Strong Solutions of the Navier-Stokes Equations in the Whole Space, Indiana Univ. Math. Journal, Vol. 36(1), 1987, pp. 149-166. | MR 876996 | Zbl 0601.35093

[2] J. Bergh and J. Löfstrom, Interpolation Spaces, An Introduction, Springer-Verlag, 1976. | MR 482275 | Zbl 0344.46071

[3] J.M. Bony, Calcul symbolique et propagation des singularités dans les équations aux dérivées partielles non linéaires, Ann. Sci. Ecole Norm. Sup., Vol. 14, 1981, pp. 209-246. | Numdam | MR 631751 | Zbl 0495.35024

[4] M. Cannone, Ondelettes, Paraproduits et Navier-Stokes, PhD thesis, Université Paris IX, CEREMADE F-75775 PARIS CEDEX, 1994, to be published by Diderot Editeurs (1995). | MR 1688096

[5] J.-Y. Chemin, Remarques sur l'existence globale pour le système de Navier-Stokes incompressible, SIAM Journal Math. Anal., Vol. 23, 1992, pp. 20-28. | MR 1145160 | Zbl 0762.35063

[6] Y. Giga, Solutions for Semi-Linear Parabolic Equations in Lp and Regularity of Weak Solutions of the Navier-Stokes System, Journal of differential equations, Vol. 61, 1986, pp. 186-212. | Zbl 0577.35058

[7] Y. Giga and T. Miyakawa, Solutions in Lr of the Navier-Stokes Initial Value Problem, Arch. Rat. Mech. Anal., Vol. 89, 1985, pp. 267-281. | MR 786550 | Zbl 0587.35078

[8] R. Kajikiya and T. Miyakawa, On L2 Decay of Weak Solutions of the Navier-Stokes Equations in Rn, Math. Zeit., Vol. 192, 1986, pp. 135-148. | MR 835398 | Zbl 0607.35072

[9] T. Kato, Strong Lp Solutions of the Navier-Stokes Equations in Rm with Applications to Weak Solutions, Math. Zeit., Vol. 187, 1984, pp. 471-480. | MR 760047 | Zbl 0545.35073

[10] T. Kato and H. Fujita, On the non-stationnary Navier-Stokes system, Rend. Sem. Math. Univ. Padova, Vol. 32, 1962, pp. 243-260. | Numdam | MR 142928 | Zbl 0114.05002

[11] T. Kato and H. Fujita, On the Navier-Stokes Initial Value Problem I, Arch. Rat. Mech. Anal., Vol. 16, 1964, pp. 269-315. | MR 166499 | Zbl 0126.42301

[12] J. Peetre, New thoughts on Besov Spaces, Duke Univ. Math. Series, Duke University, Durham, 1976. | MR 461123 | Zbl 0356.46038

[13] J. Serrin, On the Interior Regularity of Weak Solutions of the Navier-Stokes Equations, Arch. Rat. Mech. Anal., Vol. 9, 1962, pp. 187-195. | MR 136885 | Zbl 0106.18302

[14] E.M. Stein, Singular Integral and Differentiability Properties of Functions, Princeton University Press, 1970. | MR 290095 | Zbl 0207.13501

[15] M. Taylor, Analysis on Morrey Spaces and Applications to Navier-Stokes and Other Evolution Equations, Comm. in PDE, Vol. 17, 1992, pp. 1407-1456. | MR 1187618 | Zbl 0771.35047

[16] H. Triebel, Theory of Function Spaces, volume 78 of Monographs in Mathematics, Birkhauser, 1983. | MR 730762 | Zbl 0546.46027